Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 177-192

Feedback regulation of logistic growth

1School of Infonmation Science and Technology, Flinders University, G.P.O. Box 2100, Adelaide 5001, Australia
2Department of Mathematics, South China Normal University, Guangzhou, China

Received 30 May 1991; Revised 20 November 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Gopalsamy and Pei-Xuan Weng, “Feedback regulation of logistic growth,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 177-192, 1993.